Archive
Volume 9,  Issue 11 ,    November 2018
Some Geodetic Parameters of Snake Graphs
Venkanagouda M Goudar1 and Bhavyavenu K L2*
J. Comp. & Math. Sci. Vol.9 (11), 1585 - 1600  ( 2018 )   
Visitor# 21
Abstract       View PDF      

Notes on I-Fuzzy Graph
C. Subramani
J. Comp. & Math. Sci. Vol.9 (11), 1601 - 1608  ( 2018 )   
Visitor# 19
Abstract       View PDF      

Decision Making in Hospital Scheduling through Linear Optimization Approach
Rahidas Kumar1 and Sahdeo Mahto2
J. Comp. & Math. Sci. Vol.9 (11), 1609 - 1615  ( 2018 )   
Visitor# 24
Abstract       View PDF      

A Study on Structures and Domination Number of Mycielski Gallai Fuzzy Graphs
M. Kaliraja*1 and G. Karlmarx2
J. Comp. & Math. Sci. Vol.9 (11), 1616 - 1623  ( 2018 )   
Visitor# 20
Abstract       View PDF      

Sharpening of Hyperbolic Jordanís Inequality
Suresh U. Kore
J. Comp. & Math. Sci. Vol.9 (11), 1624 - 1626  ( 2018 )   
Visitor# 18
Abstract       View PDF      

Sharpening of Hyperbolic Jordanís Inequality
Suresh U. Kore
J. Comp. & Math. Sci. Vol.9 (11), 1624 - 1626  ( 2018 )   
Visitor# 9
Abstract       View PDF      

Degree of Fuzzy Digraphs
N. Arul Pandiyan* and K R. Balasubramanian
J. Comp. & Math. Sci. Vol.9 (11), 1627 - 1638  ( 2018 )   
Visitor# 17
Abstract       View PDF      

Ideal Expansion for Some Nano Topological Structures
A. M. Kozae1, Abd El Fattah El-Atik2, A. A. Abd- Elgawad3 and H. Z. Hassan*4
J. Comp. & Math. Sci. Vol.9 (11), 1639 - 1652  ( 2018 )   
Visitor# 21
Abstract       View PDF      

Antimagic Total Labeling on 𝒁𝒑+𝒒
H. Velwet Getzimah*1 and K. Palani2
J. Comp. & Math. Sci. Vol.9 (11), 1653 - 1660  ( 2018 )   
Visitor# 21
Abstract       View PDF      

Degree Subtraction Adjacency Eigenvalues and Energy of Graphs
Harishchandra S. Ramane1*, Hemaraddi N. Maraddi1 and Raju B. Jummannaver2
J. Comp. & Math. Sci. Vol.9 (11), 1661 - 1670  ( 2018 )   
Visitor# 18
Abstract       View PDF      

Finite Capacity Queue with Postponed Customers
Rinsy Thomas* and Susha D.
J. Comp. & Math. Sci. Vol.9 (11), 1671 - 1680  ( 2018 )   
Visitor# 20
Abstract       View PDF      

Oscillation by Impulses for a Second Order Neutral Delay Differential Equations
R. Sakthivel
J. Comp. & Math. Sci. Vol.9 (11), 1681 - 1690  ( 2018 )   
Visitor# 20
Abstract       View PDF      

Transient Analysis of Finite Capacity N-Policy MX/M/1 Queueing System with Server Start-Up and Time-Out
K. Satish Kumar*1, K. Chandan2 and V. N. Ramadevi3
J. Comp. & Math. Sci. Vol.9 (11), 1691 - 1700  ( 2018 )   
Visitor# 24
Abstract       View PDF      

The PN Q -Matrix Completion Problem for Digraphs 6 x 6 Matrices
M. S. Ponmudi* and A. Ramesh Kumar**
J. Comp. & Math. Sci. Vol.9 (11), 1701 - 1711  ( 2018 )   
Visitor# 23
Abstract       View PDF      

map1 map2 map3